# SDR SWAA2016120110128

- Difficulty date: November 20, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 41,327 hours, 24,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO Z ANGLE CORRODED BETWEEN BS 480 TO BS 500D, LBL 22.  R&R Z ANGLE IAW SRM.
